# SDR 9JLA2014041407270

- Difficulty date: December 31, 2013
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 3,880 hours, 3,346 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED EXCESSIVE NOSE WHEEL VIBRATION ON TAKEOFF ROLL & AFTER GEAR RETRACTION.  THE NOSE WHEEL WAS REMOVED, NO VISIBLE DEFECTS WERE NOTED ON TIRE OR WHEEL.  THE WHEEL ASSEMBLY WAS REBALANCED & REINSTALLED.  THE SHIMMY DAMPENER SERVICE WAS CHECKED & NO DISCREPANCIES WERE NOTED.  NO OTHER FAULTS WERE REPORTED.
